# SDR AALA20180319004

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 25,189 hours, 10,009 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED AT HSS 138.70.  REPAIRED THE LOWER INSPAR SKIN IAW SRM 55-10-01-2R, REPAIR 11.
